MAUDE Adverse Event Report: QUEST MEDICAL, INC. SADDLELOOP 18GX10CM WITH BLUNT NEEDLE; VASCULAR LOOP

QUEST MEDICAL, INC. SADDLELOOP 18GX10CM WITH BLUNT NEEDLE; VASCULAR LOOP
Model Number 1541
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
The international distributor ((b)(4)) reported an issue encountered with the saddleloop device during use.The clinician reported that the tubing was not locked into the slot of the keyhole as expected.The locking mechanism was detached from the tubing and was loose in the package.The report stated another package of the same device was used instead to complete the procedure.There were no patient complications reported as a result of the alleged issue.The device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Examination of the returned device confirmed the alleged complaint.The tensioner was off of the tape.Visual examination under black light found that no adhesive was present on the device.Adhesive is required to hold the tensioner on the device.The adhesive dispenser was not functioning properly, resulting in inadequate amounts of adhesive applied.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.

Brand Name
SADDLELOOP 18GX10CM WITH BLUNT NEEDLE
Common Device Name
VASCULAR LOOP
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6210153
Report Number1649914-2016-00065
Device Sequence Number16208673
Product Code GAE
UDI-Device Identifier20634624015412
UDI-Public20634624015412
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/01/2019
Device Model Number1541
Device Lot Number0499345C01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/28/2016
Supplement Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;